# SDR UALA2011051002309

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 45,897 hours, 12,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 25-35 ROW H EMERGENCY LIGHTS ON THE SEATS FLASHES ON AND OFF.  REPLACED BATTERY PACK AT ROW 25 HJ PER MM.  EEL OPS CHECKS OKAY.
